# SDR FDEA201910302788

- Difficulty date: October 30, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N996FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26270
- Aircraft time: 45,137 hours, 19,293 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Nut Plate
- Part number: 146N569323
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN 1681 APPROX LBL 12 NUTPLATE STRIP UNDER THE FLOOR BEAM UPPER CAP IS   CORRODED REMOVED CORRODED NUTPLATE STRAP, REMOVED CORROSIONUNDER STRAP, TREATED   BARE METAL, FABRICATED NEW STRAP   INSTALLED IAW B757-200 SRM 51-40-02, SRM 51-20-01, S  SRM 53  01, SRM 53-60-51-1A, 53-00-51-1A, DWG 146N5693
